Wind-tree model in two dimensions with internal degrees of freedom: Exact solution - Sorbonne Université Access content directly
Journal Articles Physical Review E Year : 1993

Wind-tree model in two dimensions with internal degrees of freedom: Exact solution

U. Schultze
  • Function : Author
K. Penson
  • Function : Author
A. Perera
M. Moreau
  • Function : Author
No file

Dates and versions

hal-04332091 , version 1 (08-12-2023)

Identifiers

Cite

U. Schultze, K. Penson, A. Perera, M. Moreau. Wind-tree model in two dimensions with internal degrees of freedom: Exact solution. Physical Review E , 1993, 47 (6), pp.4589-4592. ⟨10.1103/PhysRevE.47.4589⟩. ⟨hal-04332091⟩
4 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More